Near-ring radicals with hereditary semisimple classes

Stefan Veldsman

Research output: Contribution to journalArticle

9 Citations (Scopus)
Original languageEnglish
Pages (from-to)443-447
Number of pages5
JournalArchiv der Mathematik
Volume54
Issue number5
DOIs
Publication statusPublished - May 1990

Fingerprint

Near-ring
Semisimple
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Near-ring radicals with hereditary semisimple classes. / Veldsman, Stefan.

In: Archiv der Mathematik, Vol. 54, No. 5, 05.1990, p. 443-447.

Research output: Contribution to journalArticle

Veldsman, Stefan. / Near-ring radicals with hereditary semisimple classes. In: Archiv der Mathematik. 1990 ; Vol. 54, No. 5. pp. 443-447.
@article{eb6e075a8abe4772ac3d6981406d7b48,
title = "Near-ring radicals with hereditary semisimple classes",
author = "Stefan Veldsman",
year = "1990",
month = "5",
doi = "10.1007/BF01188671",
language = "English",
volume = "54",
pages = "443--447",
journal = "Archiv der Mathematik",
issn = "0003-889X",
publisher = "Birkhauser Verlag Basel",
number = "5",

}

TY - JOUR

T1 - Near-ring radicals with hereditary semisimple classes

AU - Veldsman, Stefan

PY - 1990/5

Y1 - 1990/5

UR - http://www.scopus.com/inward/record.url?scp=0040793835&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040793835&partnerID=8YFLogxK

U2 - 10.1007/BF01188671

DO - 10.1007/BF01188671

M3 - Article

VL - 54

SP - 443

EP - 447

JO - Archiv der Mathematik

JF - Archiv der Mathematik

SN - 0003-889X

IS - 5

ER -